# SDR SIMA20170118002

- Difficulty date: January 18, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Aircraft time: 31,686 hours, 22,706 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: CC6703417612
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BULKHEAD AFT SIDE HAS CORROSION JUST ABOVE FS280.00. INSTALLED NEW FABRICATED LT LOWER WEB IAW CRH SRM CH 53-11-10.
